Singular cardinals
Matematičeskie zametki, Tome 13 (1973) no. 5, pp. 717-724
Cet article a éte moissonné depuis la source Math-Net.Ru
The problem is studied of the existence of nonconstructive subsets of cardinals belonging to an original countable standard transitive model of $ZF$ theory of sets that do not generate new subsets of smaller cardinals of this same model. It is found that a fairly extensive class of properties of the extended model is closely related to the corresponding properties of the original model.
@article{MZM_1973_13_5_a10,
author = {V. Kanovei},
title = {Singular cardinals},
journal = {Matemati\v{c}eskie zametki},
pages = {717--724},
year = {1973},
volume = {13},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_5_a10/}
}
V. Kanovei. Singular cardinals. Matematičeskie zametki, Tome 13 (1973) no. 5, pp. 717-724. http://geodesic.mathdoc.fr/item/MZM_1973_13_5_a10/